# SDR MT9A00000020

- Difficulty date: May 12, 2008
- Submitted: July 7, 2008
- Operation: Air carrier
- Aircraft: N9505B
- Make and model: Cessna 208B
- Aircraft serial: 208B0085
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 06111800
- Condition: Worn
- Location: Rt Mlg Brake
- Component: Caliper
- Component part number: 03018200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE CYLINDER HOUSING WORN AT THE ANCHOR BOLT PASS THROUGH HOLE ALLOWING THE ANCHOR BOLT TO BE PRESSED OUT BY HAND.  THIS IS NORMALLY A CLOSE TOLERANCE FIT. THIS CONDITION IN THE PAST HAS CAUSED THE ANCHOR BOLT TO SHEER OFF CAUSING CATASTROPHIC DAMAGE TO THE CALIPER ASSEMBLY, TORQUE PLATE AND/OR TIRE ON THREE OF OUR AC.  (K)
